# SDR A6WA202104127737

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,834 hours, 41,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C374
- Condition: Fault Message
- Location: Mlg
- Part time: 45,170 hours, 41,331 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS CHAN CAUTION MSG IN FLIGHT.  QRH C/W.  MANUALLY EXTENDED LANDING GEAR.  INSTALLED GEAR PINS.    ***AIRCRAFT REMOVED FROM SERVICE***  INTERROGATED PSEU, FOUND CODES A01-A06 AND RED FAIL LIGHT ILLUMINATED. R&R PSEU IAW AMM 32-61-01.  OPS CHECK GOOD.  GEAR PINS STOWED IN COCKPIT. JESSE SHERMAN A&P 4092495
